# SDR UPS00434336

- Difficulty date: November 3, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FRAME WEB CRACKED AT STRINGER CUTOUT BS 66 STR 24L.  REPAIR CARRIED OUT IAW Q/NOTE 44/00, SRM 53-10-04 FIG 35 DETAILS 1 AND 2.
